Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

The error in numerical integration of analytic functions


Author: Seymour Haber
Journal: Quart. Appl. Math. 29 (1971), 411-420
MSC: Primary 65D30; Secondary 41A55
DOI: https://doi.org/10.1090/qam/436553
MathSciNet review: 436553
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65D30, 41A55

Retrieve articles in all journals with MSC: 65D30, 41A55


Additional Information

DOI: https://doi.org/10.1090/qam/436553
Article copyright: © Copyright 1971 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website